dietician-icon
Wheight lose
I think am gainging weight i am having TSH problem and am taking medication height 5.2 plz can u say how much should i lose the weight
45 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello there we understand your feeling and your condition But you need to.know gratuity gaining of weight might be because of the hypothyroidism or it.might be because if something else. Anyhow you need to start Diet in and have some workouts for increasing you basal.metabolic rate. And that's how your weight reduces.and you can resistance for your thyroid problems. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.